Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Difficulty in urination. What could be wrong?

when i pee it feels like the urine is getting stuck at the tip of my penis so i squeze the shaft before the head and urine comes shooting out. i keep doing this till all urine comes out bfeels like somthing blocking hole. like if u fill bag of water and make a pin hole in it the water will com out in small stream but if u squeze bag water will shoot out quicker.
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!

If there is difficulty in initiating the stream and dribbling, there could be an obstruction/ narrowing in the passage.
Is the foreskin tight? Is there a swelling /balooning of the skin at the tip before it flows out?
Get evaluated by an urologist.

Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor